MAUDE Adverse Event Report: ARTHREX, INC. HOLDING SLEEVE, 2.0MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HOLDING SLEEVE, 2.0MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number HOLDING SLEEVE, 2.0MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-18700-25 holding sleeve is broken.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.As no further investigation was able to be performed no change in harm was identified.

Brand Name
HOLDING SLEEVE, 2.0MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19322106
Report Number1220246-2024-03325
Device Sequence Number6338534
Product Code LXH
UDI-Device Identifier00888867312746
UDI-Public00888867312746
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOLDING SLEEVE, 2.0MM
Device Catalogue NumberAR-18700-25
Device Lot Number1391947
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown